On Coxeter recurrences

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

An interesting family of recurrences of order n ≥ 2, which are globally (n+3)-periodic was introduced by Coxeter in 1971. We prove a surprising property of this family: 'all' the possible geometrical behaviours that linear real (n+3)-periodic recurrences can have are present inside the Coxeter recurrences. © 2012 Copyright Taylor and Francis Group, LLC.
Original languageEnglish
Pages (from-to)1457-1465
JournalJournal of Difference Equations and Applications
Volume18
DOIs
Publication statusPublished - 1 Sep 2012

Keywords

  • Coxeter difference equations
  • globally periodic difference equations
  • linearization
  • recurrences

Fingerprint Dive into the research topics of 'On Coxeter recurrences'. Together they form a unique fingerprint.

Cite this